Skip Navigation Links
Journal of Applied Nonlinear Dynamics
Miguel A. F. Sanjuan (editor), Albert C.J. Luo (editor)
Miguel A. F. Sanjuan (editor)

Department of Physics, Universidad Rey Juan Carlos, 28933 Mostoles, Madrid, Spain


Albert C.J. Luo (editor)

Department of Mechanical and Industrial Engineering, Southern Illinois University Ed-wardsville, IL 62026-1805, USA

Fax: +1 618 650 2555 Email:

Lie Reductions and Conservation Laws of a Coupled Jaulent-Miodek System

Journal of Applied Nonlinear Dynamics 9(1) (2020) 109--114 | DOI:10.5890/JAND.2020.03.009

Ben Muatjetjeja$^{1}$, Tshepo. E. Mogorosi$^{2}$

$^{1}$ Department of Mathematics, Faculty of Science, University of Botswana, Private Bag 22, Gaborone, Botswana

$^{2}$ North-West University, Mafikeng Campus, Private Bag X 2046, Mmabatho 2735, Republic of South Africa

Download Full Text PDF



Symmetry analysis is performed on a coupled Jaulent-Miodek system, which arises in many branches of physics such as particle physics and fluid dynamics. The similarity reductions and new exact solutions are constructed. Subsequently, conservation laws are derived using the multiplier approach.


  1. [1]  Xu, G. (2014), N-fold Dardoux transformation of the Jaulent-Miodex equation, Appl. Math, 5, 2657-2663.
  2. [2]  Xu, Y.S., Tian, B., Ai, W.B., and Jiang, Y. (2012), Dardoux transformation and Hamiltonian structure for the of the Jaulent-Miodex hierachy, Appl. Math. Comput, 218, 11738-11750.
  3. [3]  Yu, F.J. (2009), Integrable coupling system of fractional soliton equation hierarchy, Phys. Lett. A, 373, 3730-3733.
  4. [4]  Quispel, G.R.W., Roberts, J.A.G., and Thompson, C.J. (1988), Integrable mappings and soliton equations, Phys. Lett. A, 126, 419-421.
  5. [5]  Tam. H.W. and Hu, X.B. (2000), Two integrable differential-difference equations exhibiting soliton solutions of the Kaup-Kupershmidt equation type, Phys. Lett. A, 272, 174-183.
  6. [6]  Nakazawa, M., Kubota, H., Suzuli, K., Yamada, E., and Sahara, A. (2002), Recent progress in soliton transmission technology, Chaos, 10, 486-514.
  7. [7]  Abdullaev, F.K. and Garnier, J. (2005), Dynamical stabilization of solitons in cubic-quintic nonlinear Schrödinger model, Phys. Rev. E, 72, 305-603.
  8. [8]  Camacho, J.C., Rosa, M., Gandarias, M.L., and Bruzon, M.S. (2017), Classical symmetries, travelling wave solutions and conservation laws of a generalized FornbergWhitham equation, J. Comput. Appl. Math. 318, 149-155.
  9. [9]  Rosa, M., Gandarias, M.L., and Bruzon, M.S. (2016), Equivalence transformations and conservation laws for a generalized variable-coeficient Gardner equation, Commun. Nonlinear. Sci. Numer. Simulat., 40, 71-79.
  10. [10]  Recio, E., Gandarias, M.L., and Bruzon, M.S. (2016) Symmetries and conservation laws for a sixth-order Boussinesq equation, Chaos. Solitons. Fract., 89, 572-577.
  11. [11]  Wazwaz, A.M. (2012), Multiple soliton solutions for some (3+ 1)-dimensional nonlinear models generated by the Jaulent–Miodek hierarchy, Appl. Math. Lett, 25, 1936-1940.
  12. [12]  Wazwaz, A.M. (2007), The tanh-coth and the sech methods for exact solutions of the Jaulent-Miodek equation, Phys. Lett. A, 366, 85-90.
  13. [13]  Wazwaz, A.M. (2009), Multiple kink solutions and multiple singular kink solutions for (2+1)-dimensional nonlinear models generated by the Jaulent-Miodek hierarchy, Phys. Lett. A, 373, 1844-1846.
  14. [14]  Wazwaz, A.M. (2009), Four (2+1)-dimensional integrable extensions of the KdV equation: Multiple-soliton and multiple singular soliton solutions, Appl. Math. Comput, 215, 1463-1476.
  15. [15]  Zhang, Y, Liu, X., and Wang, G. (2012), Symmetry reductions and exact solutions of the (2+1)-dimensional Jaulent-Miodek equation, Appl. Math. Comput., 219, 911-916.
  16. [16]  Olver, P.J. (1993), Applications of Lie Groups to Differential Equations, Graduate Texts in Mathematics, 107, 2nd edition, Springer-Verlag, Berlin.
  17. [17]  Steudel, H. (1962), Uber die Zuordnung zwischen Invarianzeigenschaften und Erhaltungssatzen, Zeit. Naturforsch, 17A, 129-132.